HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Medicine / Faculty of Medicine >
Peer-reviewed Journal Articles, etc >

Serum granulysin levels as a predictor of serious telaprevir-induced dermatological reactions

Files in This Item:
manuscript.pdf784.15 kBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/62582

Title: Serum granulysin levels as a predictor of serious telaprevir-induced dermatological reactions
Authors: Suda, Goki Browse this author →KAKEN DB
Yamamoto, Yoshiya Browse this author
Nagasaka, Astushi Browse this author
Furuya, Ken Browse this author
Kudo, Mineo Browse this author
Chuganji, Yoshimichi Browse this author
Tsukuda, Yoko Browse this author
Tsunematsu, Seiji Browse this author
Sato, Fumiyuki Browse this author
Terasita, Katsumi Browse this author
Nakai, Masato Browse this author
Horimoto, Hiromasa Browse this author
Sho, Takuya Browse this author
Natsuizaka, Mitsuteru Browse this author
Ogawa, Kouji Browse this author
Ohnishi, Shunsuke Browse this author →KAKEN DB
Chuma, Makoto Browse this author →KAKEN DB
Fujita, Yasuyuki Browse this author
Abe, Riichiro Browse this author →KAKEN DB
Taniguchi, Miki Browse this author
Nakagawa, Mina Browse this author →KAKEN DB
Asahina, Yasuhiro Browse this author →KAKEN DB
Sakamoto, Naoya Browse this author →KAKEN DB
Keywords: drug-induced hypersensitivity syndrome
granulysin
hepatitis C virus
telaprevir
toxic epidermal necrolysis
HCV
TEN
DIHS
Issue Date: Aug-2015
Publisher: Wiley
Journal Title: Hepatology research
Volume: 45
Issue: 8
Start Page: 837
End Page: 845
Publisher DOI: 10.1111/hepr.12421
PMID: 25211174
Abstract: Aim: Telaprevir-based therapy for chronic hepatitis C patients is effective; however, the high prevalence of dermatological reactions is an outstanding issue. The mechanism and characteristics of such adverse reactions are unclear; moreover, predictive factors remain unknown. Granulysin was recently reported to be upregulated in the blisters of patients with Stevens-Johnson syndrome (SJS). Therefore, we investigated the risk factors for severe telaprevir-induced dermatological reactions as well as the association between serum granulysin levels and the severity of such reactions. Methods: A total of 89 patients who received telaprevir-based therapy and had complete clinical information were analyzed. We analyzed the associations between dermatological reactions and clinical factors. Next, we investigated the time-dependent changes in serum granulysin levels in five and 14 patients with grade 3 and non-grade 3 dermatological reactions, respectively. Results: Of the 89 patients, 57 patients had dermatological reactions, including nine patients with grade 3. Univariate analysis revealed that grade 3 dermatological reactions were significantly associated with male sex. Moreover, serum granulysin levels were significantly associated with the severity of dermatological reactions. Three patients with grade 3 dermatological reaction had severe systemic manifestations including SJS, drug-induced hypersensitivity syndrome, and systemic lymphoid swelling and high-grade fever; all were hospitalized. Importantly, among the three patients, two patients' serum granulysin levels exceeded 8ng/mL at onset and symptoms deteriorated within 6 days. Conclusion: Male patients are at high risk for severe telaprevir-induced dermatological reactions. Moreover, serum granulysin levels are significantly associated with the severity of dermatological reactions and may be a predictive factor in patients treated with telaprevir-based therapy.
Rights: This is the peer reviewed version of the following article: Suda, G., Yamamoto, Y., Nagasaka, A., Furuya, K., Kudo, M., Chuganji, Y., Tsukuda, Y., Tsunematsu, S., Sato, F., Terasita, K., Nakai, M., Horimoto, H., Sho, T., Natsuizaka, M., Ogawa, K., Ohnishi, S., Chuma, M., Fujita, Y., Abe, R., Taniguchi, M., Nakagawa, M., Asahina, Y., Sakamoto, N., (2015) Serum granulysin levels as a predictor of serious telaprevir-induced dermatological reactions. Hepatol Res, 45: 837–845., which has been published in final form at http://doi.org/10.1111/hepr.12421. This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Self-Archiving.
Type: article (author version)
URI: http://hdl.handle.net/2115/62582
Appears in Collections:医学院・医学研究院 (Graduate School of Medicine / Faculty of Medicine) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Submitter: 須田 剛生

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University